BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2009 >
Volume 35, Number 3 >

Please use this identifier to cite or link to this item:

Title: On the Vertex Folkman Numbers Fv(2,...,2;q)
Authors: Nenov, Nedyalko
Keywords: Folkman Numbers
Vertex Coloring
Edge Coloring
Issue Date: 2009
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 35, No 3, (2009), 251p-272p
Abstract: In this paper we shall compute the Folkman numbers ... We prove also new bounds for some vertex and edge Folkman numbers.
Description: 2000 Mathematics Subject Classification: 05C55.
ISSN: 1310-6600
Appears in Collections:Volume 35, Number 3

Files in This Item:

File Description SizeFormat
2009-251-272.pdf486.04 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License